# SDR UPS06445946

- Difficulty date: January 4, 2006
- Submitted: January 13, 2006
- Operation: Air carrier
- Aircraft: N520UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21943
- Aircraft time: 80,484 hours, 17,793 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 340
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C U/D BS 340 FLOORBEAM UPPER CHORD HORIZONTAL AFT FLANGE 6 FLOOR PNL ATTACH HOLES FOUND CRACKED BETWEEN RBL 10" - RBL 45" (CRACK LENGTH 0.060" ).  U/D BS 340 RBL 3" TO RBL 50" FLOORBEAM UPPER CHORD HORIZONTAL AFT FLANGE CRACK HOLES REPAIRED AS PER EO NR B747-5320-12407 FIG 3 PLAN C.
